May 1, 2006
Hi,I have been pos for 19 years,my current stats are, viral load undetetable, cd4 1020,never any complications from hiv,some mutations to hiv drugs, Im 43 years old,drugs I,m taking are 1 norvir,3fortavse,2 ryatase,2 virumune a day,I have never had acne before,why in the past 2 years I have been getting these outbreaks on my face,with my counts so good can hiv be the cause,will the acne go away eventually,or is it here to stay,I use over the counter treament seems to work some what,why does hiv cause this,thanks
| Response from Dr. Henry
Good question. Are you taking any testosterone or vitamin supplements that could aggravate/trigger acne? Seeing a dermatologist is often helpful to pin down the diagnosis (other conditions like rosacea, folliculitis, seborrhea and many others can involve the face). I have noticed that patients doing well on HIV meds (a variety of meds) seem to start having trouble with acne for reasons that are sometimes unclear to me. Hormonal imbalances (such as hyperthyroidism) can sometimes trigger acne. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Sign Of Acute HIV Infection?
- Blowjob From A Prostitute And AIDS
- Ear Infection After Sex With Stripper Worried I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.